# SDR SWAA2013072318480

- Difficulty date: June 28, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 76,701 hours, 61,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 6547959
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT PLATE CRACKED AT BS 767+7, BETWEEN STRINGER 24R-STRINGER 25R.  R&R PLATE IAW SRM & DRAWING.
